# SDR CA040405002

- Difficulty date: April 5, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Engine: Garrtt TPE33110UA
- System (JASC): 7250 · Turbine Section
- Part: Nut
- Part number: 31080661
- Condition: Mismanufactured
- Location: Turbine Shaft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ATTEMPTING TO INSTALL THE REAR TURBINE SHAFT NUT ONTO TURBINE SHAFT IT WAS FOUND THAT THE NUT WOULD ONLY THREAD HALFWAY DOWN & THEN THREADS WOULD START TO PILE UP AND BIND. WITH THE TURBINESHAFT IN AN UNSTRETCHED CONDITION, NUT WOULD WORK FINE & WOULD THREAD ON FREELY BY FINGERS. ONCE THE SHAFT IS STRETCHED UPON INSTALLATION, NUT WOULD NOT THREAD ON COMPLETL Y. TO ELIMINATE THE POSSIBILITY OF THE SHAFT BEING A PROBLEM, A DIFFERENT BATCH OF NUTS WERE CHECKED WITH NO PROBLEMS BEING INSTALLED ON THE STRETCHED SHAFT. 20 NUTS HAVE BEEN REMOVED FROM COMPANY STORES DUE TO THE FACT THEY ARE FROM THE SA ME HONEYWELL LOT NUMBER AS THE DEFECTIVE NUTS. THE LOT NR OF THE DEFECTIVE NUTS IS 0311024140.
